MathSciNet Relay Station
MathSciNet bibliographic data
MR2032941 53D40 (37J05 37J45 53D35)
Kerman, E.; Lalonde, F. Length minimizing Hamiltonian paths for symplectically aspherical manifolds. Ann. Inst. Fourier (Grenoble) 53 (2003), no. 5, 1503–1526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement